Volume 5, Number 2, 2021

Differential Inclusions, Control and Optimization Problems

Preface: Valeri Obukhovskii, Irene Benedetti, Tran Dinh Ke

Bashir Ahmad, Najla Alghamdi, Ahmed Alsaedi and Sotiris K. Ntouyas
Boundary value problems for nonlocal multi-point and multi-term fractional differential inclusions

Jing Zhao, Maojun Bin and Zhenhai Liu
A class of nonlinear differential optimization problems in finite dimensional spaces

Aurelian Cernea
Continuously parametrized solutions of a fractional integro-differential inclusion

Mokhtar Boumaaza, Saïd Abbas and Mouffak Benchohra
Weak solutions of coupled systems of Caputo type modification of the Erdélyi-Kober fractional differential inclusions with retarded and advanced arguments

Lahcene Guedda
Remarks on the periodic problem for semilinear functional differential inclusions with delay in Banach spaces

Mikhail Kamenskii and Margarita Zvereva
A string oscillations simulation with a perturbed sweeping process as a boundary condition

  Yuri E. Gliklikh and Alina D. Grankina
On global in time existence of solutions of stochastic inclusions with backward mean derivatives

Pedro Pérez-Aros and Emilio Vilches
Tikhonov-like regularization of dynamical systems associated with nonexpansive operators defined in closed and convex sets

Dumitru Motreanu
Constrained problems via sub-supersolution

Biagio Ricceri
A more complete version of a minimax theorem

Stanislaw Migórski and Anna Ochal
A class of impulsive history-dependent evolution inclusions with applications


Yokohama Publishers

yokohama publishers